# SDR HEEA065203

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304605
- Condition: Inoperative
- Location: Glidescope
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLIDESCOPE FLAG INOPERATIVE.
